MAUDE Adverse Event Report: VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 768901
Medical Device Problem Codes Mechanical Problem (1384); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.D4.Udi# - the device was manufactured in 2014 and was not subject to udi requirements.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device stopped running.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Updated sections: g6, h2, h6, and h11.A field service engineer went onsite to evaluate the device.Upon evaluation, it was found that the reported issue could not be replicated during testing.The unit functioned without any alarms, and all measurements fell within acceptable limits.During the inspection of the airway sense line, it was discovered that the pr6 pressure regulator exhibited fluctuating output values when the setscrew was touched.This instability may be the probable cause of the internal failure.Inconsistent pressure from the regulator likely triggered a fault, causing the driver to shut down.No other faults or failures were identified during the evaluation.However, due to the unstable readings from the pr6 regulator, replacement was recommended.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
8333273284
MDR Report Key21921070
Report Number3013421741-2025-01547
Device Sequence Number8743224
Product Code LSZ
UDI-Device Identifier10190752155329
UDI-Public(01)10190752155329
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown